Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Asked for Female | 30

Why Do I Have Pts Compail Fever and Weakness?

Feeling feverish for 10 nights in a row is tough. You might get very weak also. There is a probability that this is the result of an infection or a disease-causing the body to have a fever. It's important to take breaks from work, drink lots of water, and eat easily digestible and healthy food like soup. When the fever doesn't go away, it's time to go to the doctor so they can find out what's wrong and give you the right treatment to feel better fast.

Answered By

Dr. Babita Goel

General Physician

Answered on 11th Sept '24

Dr. Babita Goel's profile picture

Consult Dr. Babita Goel

Asked for Female | 62

Why am I experiencing chest pain at 62?

The reason you are hurting can be a bruise or it can be a rib fracture as well. Common symptoms are stabbing pain, tenderness, and dyspnea when you breathe deeply. To relieve the pain, rest, make up the ice pack, and take pain relievers like acetaminophen. If the pain worsens or doesn't go away, it's best to consult a cardiologist. In the meantime, you should not do high-impact activities that you know will aggravate the pain.

Answered By

Dr. Deep Chakraborty

Orthopaedic Surgery

Answered on 11th Sept '24

Dr. Deep Chakraborty's profile picture

Consult Dr. Deep Chakraborty

+919611556616

Asked for Female | 20

Am I experiencing blood dots after Unwanted 72?

You may have started noticing some side effects of the Unwanted 72 usage. The appearance of blood dots from urination may be the case sometimes. It could be because of the irritation of the urinary tract caused by the medication. Help your body to get rid of the unwanted substances by drinking enough water. If the bleeding continues or worsens, it is advisable to consult a gynecologist to rule out any other possible causes. 

Answered By

Dr. Mohit Saraogi

Gynecologist/Obstetrician

Answered on 11th Sept '24

Dr. Mohit Saraogi's profile picture

Consult Dr. Mohit Saraogi

+919082514128

Asked for Female | 26

Why am I experiencing irregular periods after abortion?

After an abortion, you may experience changes in hormone levels, which can cause this to happen. The heavy flow of light bleeding might indicate a hormonal imbalance. Stress, weight changes, and medical conditions may also influence your cycle. To get your periods in order, eat well, exercise regularly, and practice stress management to lead a healthy life. If the problem continues, it is advised to visit a gynecologist for further evaluation and guidance.

Answered By

Dr. Swapna Chekuri

Gynecologist

Answered on 11th Sept '24

Dr. Swapna Chekuri's profile picture

Consult Dr. Swapna Chekuri

+919121340730

Asked for Male | 63

Why am I experiencing new symptoms with Parkinson's treatment?

Restless legs, slurred speech, confusion, different facial expressions, and constipation are sometimes the adverse effects of these medications. Moreover, these drugs can aggravate these symptoms in Parkinson's disease patients. It is crucial to have a discussion with his doctor about the necessary changes in the treatment plan that will make him feel better.

Answered By

Answered on 11th Sept '24

Dr. Gurneet Sawhney's profile picture

Consult Dr. Gurneet Sawhney

+918104310753

Asked for Female | 25

Why am I having trouble conceiving at 25?

A few causes of infertility are an irregular cycle, lack of ovulation, problems with the uterus or fallopian tubes, and hormonal imbalances. To assist you in conceiving, we may recommend lifestyle changes, medications to enhance ovulation or fertility treatments. You can visit a fertility specialist who can guide you in the right direction.

Answered By

Dr. Himali Patel

Gynecologist/Obstetrician

Answered on 11th Sept '24

Dr. Himali Patel's profile picture

Consult Dr. Himali Patel

Asked for Female | 23

Could my weight cause vision issues?

Being overweight can sometimes result in vision problems, particularly if it causes a condition known as diabetic retinopathy. The symptoms may include seeing floaters, blurriness, or having trouble seeing at night. Shedding pounds and stabilizing blood sugar levels can assist in rectifying such vision problems. 

Answered By

Dr. Sumeet Agrawal

Ophthalmologist/ Eye Surgeon

Answered on 11th Sept '24

Dr. Sumeet Agrawal's profile picture

Consult Dr. Sumeet Agrawal

+919910381757

Asked for Female | 15

Why is my period late?

It's normal for your period to be a little late, especially during adolescence. Stress, changes in diet, or hormonal shifts can also cause delays. To rule out pregnancy, it's a good idea to take a pregnancy test. Make sure you're eating well, getting enough sleep, and managing stress. If you haven't had a period for a few months, it's best to see a gynecologist to check for any underlying issues.

Answered By

Dr. Mohit Saraogi

Gynecologist/Obstetrician

Answered on 11th Sept '24

Dr. Mohit Saraogi's profile picture

Consult Dr. Mohit Saraogi

+919082514128

Asked for Female | 52

Why won't my fever go away after heart surgery?

Fever after surgery is common and can happen due to infections. Patients may also experience chills, body aches, and tiredness. It's important to see your cardiologist, as they may need to adjust your medications or check for infections if symptoms are not getting better.

Answered By

Dr. Bhaskar Semitha

Cardiac Surgeon

Answered on 11th Sept '24

Dr. Bhaskar Semitha's profile picture

Consult Dr. Bhaskar Semitha

Asked for Male | 32

Why does my left hip affect leg length?

You are having a problem in the process of turning your left hip which causes one leg to appear longer. This may be caused by a condition called hip impingement. It can lead to pain, stiffness, and rigidity of your hip which can make it hard for you to move your hip. For that, you should try gentle hip exercises and stretches to treat this. If the problem continues, it is necessary to go to an orthopedist for more tests and advice.

Answered By

Dr. Deep Chakraborty

Orthopaedic Surgery

Answered on 11th Sept '24

Dr. Deep Chakraborty's profile picture

Consult Dr. Deep Chakraborty

+919611556616

Asked for Male | 32

Why is my left hip tight and posture changed?

You may have experienced a condition called Bell's Palsy, which causes facial muscle weakness and can affect your posture. Bell's Palsy is usually due to nerve inflammation that controls facial muscles, leading to symptoms like twitching, facial swelling, and difficulty closing your eyes or moving your mouth. While most cases heal on their own, it's important to monitor any new symptoms. Initially, your posture changes and tightness in your left hip were the main concerns. Stretching exercises can help improve your range of motion and correct your posture. Consulting a physiotherapist or orthopedist can help you manage these symptoms professionally.

Answered By

Dr. Pramod Bhor

Joint Replacement Surgeon

Answered on 11th Sept '24

Dr. Pramod Bhor's profile picture

Consult Dr. Pramod Bhor

Asked for Female | 24

Why do I have recurring pimples on my vagina?

You might have a medical condition known as lichen sclerosis. The main signs are the reappearance of small pimples, the vaginal walls that become white and scaly, and the sensation of itchiness. Obesity and sexual abstinence maybe your risk factors. A dermatologist should be consulted first for an accurate diagnosis and the right treatment. They may recommend some creams or medications to help controlling the symptoms and avoid complications. 

Answered By

Dr. Anju Methil

Cosmetologist

Answered on 11th Sept '24

Dr. Anju Methil's profile picture

Consult Dr. Anju Methil

+919819776377

Asked for Male | 22

Why am I experiencing itching rash?

The most common reasons behind this are allergies and skin irritation. You should pay attention to the products you use because they should not contain any harmful ingredients. To fight against this problem, moisturize well and avoid using soaps and chemicals that are too harsh.

Answered By

Dr. Ishmeet Kaur

Dermatologist

Answered on 11th Sept '24

Dr. Ishmeet Kaur's profile picture

Consult Dr. Ishmeet Kaur

Asked for Female | 17

Why can't I control my urine?

Urinary incontinence is a term used to describe a situation in which literature is released drop by drop without a patient's control. The reasons for this might be many, e.g. weakened bladder muscles, urinary tract infections, or nerve problems. It may get better by itself, but if it has been three days, you should consult a urologist. They can determine the problem and prescribe you the most effective treatment. 

Answered By

Answered on 11th Sept '24

Dr. Neeta Verma's profile picture

Consult Dr. Neeta Verma

Asked for Female | 44

Why is my forehead spot itchy after surgery?

You are having an itchy sensation around that area on your forehead where the surgery was performed ten weeks ago. This can occur as the body continues its healing process and the nerves in that area start functioning again. Itching can also be a normal part of the healing process. To treat the itchiness, you can try using a gentle moisturizer on the area. Do not scratch it, as this can aggravate the situation. If the itching does not go away or intensifies, it is best to consult a dermatologist to ensure that your healing process is going well.

Answered By

Dr. Deepak Jakhar

Dermatologist

Answered on 11th Sept '24

Dr. Deepak Jakhar's profile picture

Consult Dr. Deepak Jakhar

+919654616205